# SDR W8PA971254

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON HAT CHANNEL BS 304-308, LBL 11-15, WL 208.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-51, REPLACED CHANNEL PER SRM 51-40-02.  (M)
